# SDR DHLA7812009513

- Difficulty date: February 14, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 61,533 hours, 34,795 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPT BS 1090 LBL 19.5 FLOORBEAM LOWER CHORD WITH CORROSION.  REPAIRED FUSELAGE FLOORBEAM FWD FLANGE SECTION AT BS 1090 IAW SRM 53-10-8 FIG 8.
